# SDR CA140225003

- Difficulty date: February 22, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 23,177 hours
- Engine: Ge CF3410E5A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) IMMEDIATELY AFTER DEPARTURE DURING CLIMB, THE ACFT EXPERIENCED ENGINE VIBRATIONS FROM THE NR 1 ENGINE.  THE FLIGHT LEVELED OFF AT 13,000 FT AND THE VIBRATIONS SUBSIDED.  THE CREW RECOMMENCED THE CLIMB TO 17,000 FT WITH THE VIBRATION RETURNING. THE CREW ELECTED TO RETURN TO AIRPORT AND LANDED.  ENG N1 BALANCE IEVM METHOD CARRIED OUT IAW AMM 72-21-00-750-801-A.
